# SDR DALA2016100607204

- Difficulty date: October 4, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 83,879 hours, 11,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 21A TO 31A ARE INOPERATIVE.  MAINTENANCE FOUND A FUSE OPEN ON BATTERY PACK M9009 AND REPLACED IT.  SYSTEM OPERATION IS NORMAL.
